Schizophrenia.com

Concerned about Vraylar side effects

I took my dose of Vraylar in the morning with some food as usual.
I usually feel a bit agitated for like an hour, right after taking my dose, so I walk it off as usual.
About an hour and a half later, I started to feel sick - nausea, dizziness, a bit shakiness, light headed, it kind of felt like I was going to pass out.
It lasted for like 2 hours.
These are all side effects from the medication, but I’m wondering if my doctor is going to take me off of the medication because she considers these to be dangerous side effects.
5 hours later and I still feel kind of sick but feeling a bit better.
The good news is that I didn’t feel as agitated today.
I talk to her tomorrow.

2 Likes

Anticholinergic side effects like that are serious- you may want to call the doctor on call dude.

I mean that is intense, I myself would call. It’s not like you’re supposed to experience that stuff.

1 Like

I see her tomorrow -early, first thing - before my dose.

I have a feeling that she is going to make me drop it.
I am not going through that again.

1 Like

Let us know how you go with the psychiatrist @Wave, I hope you are feeling better soon.

1 Like

Thanks @anon84763962 - I will

1 Like

It all sucks, because I have no idea what I’ll be doing next, if she decides to yank me off of this med.

Rexulti might be too similar to Abilify.
Abilify did not work out for me.

Rexulti and melatonin put me to sleep. Just saying. I mean I am energetic.

1 Like

What gets me is that these are all common side effects of the medication - nothing out of the ordinary.
Getting 3 hours sleep the night before doesn’t help matters.
If I can help it I’m going to try to stick with the med - don’t feel like starting over.
I was having a lot of anxiety, maybe I was over reacting a bit.
I’ll see what she tells me.

maybe it was something with blood pressure or something else i dunno i never tried it

Good luck my friend!

1 Like

I hope it works out for you man : ) you need to wait 2 weeks for it kick in

Yeah I need to be more patient.
Thanks @jeroenp

1 Like

serious side effects are: tachardya, hallcuincations, extreme paranoia, extreme anxiety, dystonia
i had am all from geodon

Oh I’m sorry - which med are you on now?

1 Like

Hope you get it figured out wave.

I’m not too pleased with Vraylar as it makes me anxious and nauseated.

I’m not getting a warm and fuzzy feeling about Vraylar anymore.

Yeah, I am getting a lot of on - off nausea with it.
I am hoping that the side effects subside a bit after a couple more days.

The problem with Vraylar is, that it is a very slow moving drug - different side effects can come up weeks after initially taking it.
It was smooth sailing for me with this drug in the start of taking it, then slowly, I am facing some pretty rocky side effects days later.
I am personally getting a lot of diziness and nausea with this drug - not fun side effects.
my doctor is monitiring my progress with this med, since its new, I will tell her how I have been feeling as of late.
The good news is that so far I am symptom free - hopefully the side effects will subside - also for me, the drug seems to be getting less activating, today I did very little walking/pacing, and was able to go to the store with my dad for a while.

4 Likes

I’ve been criticised in the past for not giving meds enough time, but I get scared off them pretty easily.

1 Like

Any news wave??

Hey @Samp, After I took my morning dose, I became real jittery and I felt really stoned on it.

The jittery feeling lasted for like 3 hours - then I became very sedated (I hate that feeling) so I was fighting the sedation all afternoon.

Its like a new side effect everyday.

I am going to try to ride out all of these side effects, because I tried a whole lot of different Antipsychotics, and I am running out of options.

This Medication is pretty rough to deal with so far, and it takes about 3 to 4 weeks for the drug to take effect in the body.

If it gets really rough - I will probably bail out - but for now I will try to stick with it.

How are you doing with it so far?

My doctor said that I should get used to these side effects - At least I didnt feel dizzy or got nausea today.

1 Like